# SDR SWAA2024040369412

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 25,789 hours, 12,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING<[01] INSTALLED FWD MEGAPHONE REF AMM 25-64-00
